MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ CTGCTV2 (US); MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Catalog Number 443904
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device types: mkz, ouy.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ctgctv2 (us), a false positive gonorrhea patient result was obtained.Sample was repeated on bd max twice and was negative for both.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system kit (ref.(b)(4)) from lot 5183346 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer complained about discrepant results for the neisseria gonorrhoeae (gc) target for one sample which was initially positive but gave negative results upon two retests from same sbt.Customer provided runs 2844, 2845, 2847 and 2848 from bd max¿ instrument (b)(6) for investigation.Affected samples were found in positions b11 (gc pos) of run 2844, b10 (gc neg) of run 2845 and b10 (gc neg) of run 2847, when testing the same sample buffer tube (sbt) from initial sample, and in positions b2 and b12 (gc neg) in run 2848, when testing recollected samples.Manual pcr curves adjudications revealed late and low but true amplifications in the vic and cy5.5 channels (gc targets) for sample b11 (run 2844) and gave a positive gc result, while amplification was only observed in the vic channel (gc target) for sample b10 (run 2845), which resulted in a negative gc result since both targets are required to give a positive gc target result.No amplification was observed in the vic nor the cy5.5 channels for samples b10 (run 2847) and b2/b12 (run 2848).Nevertheless, manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.The root cause was not identified.Based on the data and information provided, specimens at or near the assay limit of detection (lod), or environmental or cross contamination, are the most likely causes to explain the customer¿s positive results.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on the bd ctgctv2 for bd max¿ system kit lot 5183346.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action plan since no new hazard was identified.

Brand Name
BD MAX¿ CTGCTV2 (US)
Common Device Name
MULTIPLE-TYPE SEXUALLY TRANSMITTED PATHOGEN NUCLEIC ACID IVD KIT
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23828493
Report Number3007420875-2025-00264
Device Sequence Number15770094
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public(01)00382904439040(17)261226(10)5183346
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443904
Device Lot Number5183346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown